Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 35, Pages 1837-1842

A remark on four-dimensional almost Kähler-Einstein manifolds with negative scalar curvature

1Department of Mathematical Science, Graduate School of Science and Technology, Niigata University, Niigata 950-2181, Japan
2Department of Mathematical Sciences, School of Science and Engineering, Tokyo Denki University, 350-0394, Saitama, Japan
3Department of Mathematics, Faculty of Science, Niigata University, Niigata 950-2181, Japan

Received 12 October 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Concerning the Goldberg conjecture, we will prove a result obtained by applying the result of Iton in terms of L2-norm of the scalar curvature.